MathSciNet Relay Station
MathSciNet bibliographic data
MR348685 (50 #1182) 53C45
Wu, H. The spherical images of convex hypersurfaces. J. Differential Geometry 9 (1974), 279–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement